# SDR DL72S952108

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Double Drilled
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FS 720B FUSELAGE FRAME WITH DOUBLE DRILLED HOLE JUST INBOARD OF STRINGER 4R.  REMOVED DAMAGED SECTION OF FRAME AND SPLICED IN REPAIR PER SRM 53-10-4 FIG 26.
